# SDR 07FDEA04659

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797890
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR EXT SKIN IS CORRODED/GOUGED ALONG LWR EDGE.  REMOVED CORROSION AND GOUGE REF SRM 51-10-02 AND SRM 52-00-2, CHECKED LIMITS,   ORIGINAL "T" IS .045, MATERIAL "T" REMOVED .015" REMAINING "T" IS .030".  OUT OF LIMITS VERIFIED BY SRM 52-00-2 PAGE 3 FIG 2.  MANUFACTURED REPAIR PARTS REF SRM 53-00-3 FIG 4  PG 8.  REPAIR DOUBLER REF SRM 52-00-3 FIG NR 4.  INSTALLED FILLER AND DOUBLER REF SRM 51-30-2 PG 2.  RE-FINISHED REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
